View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Appleby, J.; Rodkina, Alexandra E.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Asymptotic stability of polynomial stochastic delay differential equations with damped perturbations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Functional differential equations
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2005
Volume ID
12
Issue ID
1-2
Page(s)
35-60
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a